MAUDE Adverse Event Report: ABBOTT LABORATORIES ABBOTT PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES

ABBOTT LABORATORIES ABBOTT PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES
Catalog Number 03L68-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false (b)(6) results on the prism analyzer.Seventy two (72) results were repeat (b)(6) and confirmed (b)(6) on nat.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
On 12/10/2019 the customer provided the lot numbers in use and updated it from unknown.All follow up information will be provided in the subsequent reports.The customer is using 5 different lot numbers, please reference the following: lot 02010n100 documented in manufacturers report 1415939-2019-00225 lot 04096m700 documented in manufacturers report 1415939-2019-00226 lot 06082m700 documented in manufacturers report 1415939-2019-00227 lot 07018m700 documented in manufacturers report 1415939-2019-00228 lot 02011n100 documented in manufacturers report 1415939-2019-00229.

Brand Name
ABBOTT PRISM HIV O PLUS
Common Device Name
HIV-1 AND HIV-2 ANTIBODIES
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9346581
Report Number1415939-2019-00220
Device Sequence Number234403
Product Code MZF
UDI-Device Identifier00380740062958
UDI-Public00380740062958
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L68-68
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4); (B)(4); PRISM ANALYZERS LN 06A36-04; PRISM ANALYZERS LN 06A36-04; SNS (B)(4); SNS (B)(4)